MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX?; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX?; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453620
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of unsealed device packaging.
 
Event or Problem Description
It was reported that a percuflex ureteral stent was to be used in a flexible ureteroscopic lithotripsy and stone extraction with postoperative stent placement.During unpacking it was found that the packaging was opened and found to be damaged.Due to the compromised integrity of the packaging, contamination of the device was suspected.The device was therefore deemed unsuitable for use and was not utilized in the procedure.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
PERCUFLEX?
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25552257
Report Number2124215-2026-31991
Device Sequence Number13447137
Product Code FAD
UDI-Device Identifier08714729040330
UDI-Public(01)08714729040330(17)280714(10)36972176
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453620
Device Catalogue NumberM0061453620
Device Lot Number0036972176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/10/2026
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown